Nausea, Cramping Headaches When Taking Birth Control Pills After 5 Days Is It Pregnant?
Hello, I’m mona I want to ask .. I just changed my birth control pill 1 combination of injections for 3 months … But my stomach hurts until nausea, nausea, stomach cramps and dizziness … Is that pregnant? I just drank 5 days and I drank it during menstruation after I just injected …
KB is a method that can be used to prevent pregnancy. Birth control consists of various methods, one of which is birth control pills. Both birth control and birth control pills contain certain hormones.
From the situation that you are experiencing, if you switch from KB injection to KB pill right on the next KB injection schedule, then it means that the effectiveness of KB is still good so the possibility of getting pregnant is small. If you currently feel nausea and cramps and dizziness, then this may be due to side effects from birth control pills. Birth control pills can cause side effects such as irregular menstrual cycles, headaches, nausea, vomiting. If your condition is due to the side effects of birth control pills, it is usually possible that your doctor will replace your birth control pills.
But besides that, the situation that you are experiencing right now can also be caused by other causes such as:
gastritis / inflammation of the gastric wall of the gastrointestinal tract infection of the typhoid gallbladder pregnancy therefore, if your condition does not improve within 3 days, then you should check yourself directly to the obstetric specialist, so the doctor can examine your condition further and provide therapy right.
You can take birth control pills while you are eating to reduce nausea. take a break first. avoid consuming spicy and sour food. do not lie down right after eating.
The following article you can read about the side effects of birth control pills
may be useful. thank you